It needs to be monitored as mentioned in the Interactions Checker:
Applies to: trazodone, Suboxone (buprenorphine/naloxone)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 2 answers
Posted 12 Apr 2015 • 1 answer
Posted 12 Feb 2016 • 2 answers
Posted 23 Sep 2016 • 0 answers
Posted 21 Oct 2016 • 0 answers